Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 203, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 18, 2015, 10:16 PM CDT for Frontier County, Hayes County, Lincoln County, Nebraska. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2015, 10:16 PM CDT (03:16 UTC)
- Expired
- Jul 18, 2015, 11:00 PM CDT
- In force
- 44 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Frontier County, NE, Hayes County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 132 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 10:20 PM CDT | HAIL 1.5 | 2 Se Dickens, NE | ALSO REPORTED HEAVY RAIN AND 50 MPH WINDS DURING TIME OF STORM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 7:41 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.3 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 663 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1880 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
803
WUUS53 KLBF 190316
SVRLBF
NEC063-085-111-190400-
/O.NEW.KLBF.SV.W.0203.150719T0316Z-150719T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1016 PM CDT SAT JUL 18 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
NORTHEASTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
SOUTH CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1100 PM CDT
* AT 1013 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DICKENS...
AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WELLFLEET AND SOMERSET.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 53 AND 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4083 10062 4061 10076 4075 10110 4090 10105
TIME...MOT...LOC 0316Z 289DEG 16KT 4078 10098
HAIL...1.00IN
WIND...60MPH
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 6:25 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, Jul 18, 6:25 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 625 PM CDT SAT JUL 18 2015 .SYNOPSIS... ISSUED AT 340 PM CDT SAT JUL 18 2015 BROAD UPPER LEVEL RIDGE REMAINS ANCHORED ACROSS THE SOUTHERN PLAINS AND SOUTHEASTERN CONUS. A TROUGH IS PUSHING ACROSS SOUTH CENTRAL CANADA...WITH A SUBTLE TROUGH OVER THE PACIFIC NORTHWEST. TROPICAL STORM DOLORES IN THE EASTERN PACIFIC WITH SOME MOISTURE FROM THE SYSTEM COMBINING WITH A GOOD MOISTURE SURGE UP THE 4 CORNERS AND INTO THE CENTRAL ROCKIES. MEANWHILE AT THE SFC A STALLED BOUNDARY MEANDERING ACROSS MUCH OF KS AND BACK NORTHWEST ALONG THE FRONT RANGE. BENEATH PARTLY TO MOSTLY SUNNY SKIES TEMPS GENERALLY INTO THE 80S THIS AFTERNOON. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 340 PM CDT SAT JUL 18 2015 MOISTURE CONTINUES TO ROTATE FROM THE SW WITH CLOUDS ON THE INCREASE FROM THE WEST. WATER VAPOR SHOWING A SHORT WAVE TRACKING ACROSS NORTHERN COLORADO AND FAR SOUTHEAST WYOMING. THIS WAVE HAS BEEN THE FOCUS FOR THUNDERSTORMS ACROSS THE CENTRAL ROCKIES. THIS WILL CONTINUE TO ROTATE AROUND THE RIDGE INTO SW NEB THIS EVENING AND OVERNIGHT. AND WILL BE MONITORED FOR THUNDERSTORM ACTIVITY. ZERO TO 6 KM SHEAR IS GOOD AT 35 TO 40 KTS AND MUCAPE VALUES VARY BETWEEN 1500 TO 2500 J/KG DEPENDING ON MODEL...WHICH IS STILL DECENT. THUNDERSTORMS WILL BE LATER THIS EVENING AND OVERNIGHT WHICH LESSENS THE SFC BASED STORMS AND MORE LIKELY TO SEE ELEVATED ACTIVITY. SLIGHT RISK OF SEVERE WITH LARGE HAIL THE BIGGEST CONCERN...HOWEVER SOME WIND OR AN ISOLD TORNADO COULD BE POSSIBLE EARLY ON. PWATS AT 1.50 INCHES OR BETTER AND STORM MOTION IS AROUND 10 KTS SO HEAVY RAINFALL WILL BE A CONCERN. YESTERDAY STORMS PRODUCED LOCAL AMOUNTS IN EXCESS OF 3 INCHES...HOWEVER GENERALLY EXPECT STORMS TONIGHT TO BE SW OF LAST NIGHT ACTIVITY. TOMORROW HIGHS RETURN TO THE 80S AS THE STALLED BOUNDARY REMAINS TO THE SOUTH. ALSO GOING TO SEE ANOTHER WAVE PUSH ACROSS THE ROCKIES WITH A CONTINUED TAP TO PACIFIC MOISTURE. WILL MONITOR FOR ANOTHER ROUND OF THUNDERSTORMS...POSSIBLY STRONG TO SEVERE. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 340 PM CDT SAT JUL 18 2015 IN THE MID TERM SOLUTIONS MODELS IN FAIRLY GOOD AGREEMENT WITH FLATTENED SOUTHERN PLAINS RIDGE AND CUTOFF LOW OFF THE CALIFORNIA COAST. WATER VAPOR IMAGERY CONTINUES TO SHOW MID AND HIGH MOISTURE STREAMING STREAMING FROM SYSTEM OFF BAJA AND ACROSS MEXICO STREAMING ACROSS THE DESERT SOUTHWEST INTO CENTRAL PLAINS. SURFACE HIGH WILL BE IN PLACE AGAIN ON SUNDAY WITH RETURN UPSLOPE FLOW OVER THE SOUTHWEST ZONES INTO THE NEBRASKA PANHANDLE. ENERGY CONTINUES TO BE EJECTED OUT OF THE TROUGH TO THE WEST. TIMING OF WAVES CONTINUES AS A VARIABILITY IN THE FORECAST. BOUNDARY TO THE SOUTH OVER KANSAS WILL BE KEY TO PRECIPITATION FORECAST. UPSLOPE CONDITIONS PERSIST OVER WESTERN NEBRASKA AND BUFR SOUNDINGS CONTINUE TO SHOW MID LEVEL CAP THROUGH THE EVENING WITH 1400 JOULES/ KILOGRAM AND WEAK SHEAR. PROGRESSIVE WAVE WITH PRECIPITATION CHANCES ENDING FROM WEST TO EAST OVER NIGHT. HIGHS IN THE 80S AND LOWS IN THE 60S. MONDAY RIDGE REBOUNDS BEHIND EXITING WAVE TEMPERATURES RISE INTO THE UPPER 80S WITH SOME 90S OVER SOUTHWEST NEBRASKA. HAVE CARRIED SOME SCHC POPS OVER SOUTHWEST NEBRASKA BASED ON STATIONARY BOUNDARY OVER NORTHERN KANSAS WITH LATE AFTERNOON HEATING. TUESDAY STRONGER SLOW MOVING AS A MID LEVEL WAVE MOVES OUT OF THE TROUGH AND THROUGH THE ROCKIES BRINGING HEIGHTENED CHANCES FOR PRECIPITATION TO WESTERN NEBRASKA THROUGH THE DAY TUESDAY AND WEDNESDAY INTERACTING WITH A STATIONARY BOUNDARY LYING ACROSS THE NEBRASKA SANDHILLS. HIGHS IN THE 80S TUESDAY AND WEDNESDAY LOWS IN THE 60S. HIGHS RISING INTO THE 90S THURSDAY THROUGH SATURDAY AND DRY AS RIDGE BUILDS BACK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 625 PM CDT SAT JUL 18 2015 MAIN FCST CHALLENGE IS TIMING OF TSRA AT THE KLBF TAF AND VCNTY INTO SWRN NEB. SHORT RANGE CAMS SUCH AS THE HRRR AND EVEN 18.00Z RUNS OF OTHERS FAVOR A CLUSTER OF STORMS DEVELOPING/INTENSIFYING IN THE VCNTY OF THE I80 CORRIDOR AND MOVING INTO THE KLBF AREA. MESOANALYSIS SUGGESTS SOME INCREASE IN DEEP MOIST CONVERGENCE IN THE AREA OF RETREATING DRY LINE IN THE SRN SANDHILLS AND INTO SWRN NEB. AS WOULD BE EXPECTED...BEST CAPE AND AND EFFECTIVE SHEAR RESIDES EAST OF THE RETREATING DRY LINE SO ONCE ONGOING TSRA MOVES OUT OF HIGHER TERRAIN CI SHOULD BEGIN SHORTLY AFTER 19.00Z MUCH LIKE THE HRRR SUGGESTS. HAVE TIMED THE STORMS BASED FOR THE KLBF TAF BASED ON THIS ASSUMPTION AND CONFIDENCE ABOVE AVE IN THIS SCENARIO. ONCE STORMS FORM/EVOLVE DAMAGING WINDS SHOULD BE A CONCERN AND HAVE TEMPO GROUP TO ACCOUNT FOR THAT. HEAVY RAIN ALSO POSSIBLE AS WELL AS HAIL. TSRA SHOULD LARGELY BE SOUTH OF KVTN SO HAVE JUST INCLUDED MID LEVEL CONVECTIVE DEBRIS TYPE CLOUDINESS THERE. SOME INDICATION IN SHORT RANGE MODEL SOUNDINGS THAT STRATUS WILL DEVELOP IN THE WAKE OF THE CONVECTION AROUND SUNRISE...AGAIN PRIMARILY IN SWRN NEB. CONFIDENCE IS LESS IN THAT SCENARIO THOUGH WOULD BE A TYPICAL EVOLUTION IN MOIST BL ENVIRONMENTS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...POWER AVIATION...JWS
Hazardous weather outlook, Jul 18, 3:55 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 355 PM CDT SAT JUL 18 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-192100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 355 PM CDT SAT JUL 18 2015 /255 PM MDT SAT JUL 18 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE INTO THE SOUTHEAST PANHANDLE AND SOUTHWEST NEBRASKA THIS EVENING AND OVERNIGHT. A FEW OF THE THUNDERSTORMS MAY BE SEVERE AND CONTAIN LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL WILL ALSO BE POSSIBLE. THE AREA OF CONCERN WILL BE FOR AREAS SOUTHWEST OF A LINE FROM ELLSWORTH IN SHERIDAN COUNTY TO NORTH PLATTE IN LINCOLN COUNTY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE IN THE FORECAST EACH DAY SUNDAY THROUGH WEDNESDAY. THE BEST ORGANIZED CHANCE FOR THUNDERSTORMS IS EXPECTED TO OCCUR TUESDAY INTO WEDNESDAY. DURING THIS TIME...THE THREAT OF WIDESPREAD SEVERE WEATHER APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR AREAS ALONG AND SOUTH OF A LINE FROM OSHKOSH THROUGH HAYES CENTER. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Jul 18, 9:12 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
912 PM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 11 NNE BIG SPRINGS 41.21N 101.99W
07/18/2015 E1.75 INCH KEITH NE PUBLIC
&&
MARTINLocal storm report, Jul 18, 9:19 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 PM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 4 NNW HERSHEY 41.21N 101.03W
07/18/2015 E1.50 INCH LINCOLN NE PUBLIC
&&
MARTINSpecial weather statement, Jul 18, 9:28 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 828 PM MDT SAT JUL 18 2015 NEZ059-190315- LINCOLN NE- 928 PM CDT SAT JUL 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 1015 PM CDT... AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF HERSHEY...OR 9 MILES NORTHWEST OF NORTH PLATTE...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NORTH PLATTE... LAKE MALONEY STATE RECREATION AREA... BIRDWOOD... BECK... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 162 AND 186. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 74 AND 90. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 6. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. POWER
Special weather statement, Jul 18, 9:31 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 831 PM MDT SAT JUL 18 2015 NEZ057>059-190315- KEITH NE-LINCOLN NE-PERKINS NE- 931 PM CDT SAT JUL 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERKINS...WESTERN LINCOLN AND SOUTHEASTERN KEITH COUNTIES UNTIL 1015 PM CDT/915 PM MDT/... AT 829 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF PAXTON...OR 23 MILES SOUTHEAST OF OGALLALA...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WALLACE... DICKENS... LAKE MALONEY STATE RECREATION AREA... SOMERSET... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 59 AND 79. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jul 18, 9:38 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 838 PM MDT SAT JUL 18 2015 NEZ058-069-070-190330- CHASE NE-HAYES NE-PERKINS NE- 838 PM MDT SAT JUL 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PERKINS... NORTHWESTERN HAYES AND NORTHERN CHASE COUNTIES UNTIL 930 PM MDT/1030 PM CDT/... AT 837 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF IMPERIAL...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... IMPERIAL... WANAMAKER STATE WILDFIRE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 41 AND 57. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Local storm report, Jul 18, 9:41 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
941 PM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 15 SSE LISCO 41.30N 102.51W
07/18/2015 E70.00 MPH GARDEN NE PUBLIC
0755 PM TSTM WND GST 12 SSE OSHKOSH 41.25N 102.26W
07/18/2015 E80.00 MPH GARDEN NE PUBLIC
0812 PM TSTM WND GST 6 N BRULE 41.18N 101.89W
07/18/2015 E60.00 MPH KEITH NE LAW ENFORCEMENT
REPORTED ZERO VISIBILITY FROM BLOWING DUST.
0815 PM HAIL 11 NNE BIG SPRINGS 41.21N 101.99W
07/18/2015 E1.75 INCH KEITH NE PUBLIC
0815 PM HAIL 7 S LEWELLEN 41.23N 102.14W
07/18/2015 E1.00 INCH GARDEN NE PUBLIC
0815 PM TSTM WND GST 10 N BRULE 41.24N 101.89W
07/18/2015 E65.00 MPH KEITH NE PUBLIC
0827 PM HAIL 10 N SUTHERLAND 41.30N 101.13W
07/18/2015 E1.75 INCH LINCOLN NE LAW ENFORCEMENT
ESTIMATED 50 MPH WINDS.
0840 PM TSTM WND GST 2 NW KEYSTONE 41.24N 101.62W
07/18/2015 E60.00 MPH KEITH NE PUBLIC
0845 PM HAIL 7 NNE SUTHERLAND 41.25N 101.08W
07/18/2015 E1.00 INCH LINCOLN NE PUBLIC
0905 PM HAIL 4 NNW HERSHEY 41.21N 101.03W
07/18/2015 E1.50 INCH LINCOLN NE PUBLIC
&&
MARTINThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:19 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 41 min |
| Jul 18, 7:30 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 45 min |
| Jul 18, 7:59 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith | 46 min |
| Jul 18, 8:28 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 47 min |
| Jul 18, 8:34 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 56 min |
| Jul 18, 8:37 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, McPherson | 22 min |
| Jul 18, 8:45 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 28 min |
| Jul 18, 9:35 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 40 min |
| Jul 18, 10:07 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 38 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.